# SDR GTIA040130

- Difficulty date: February 10, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N833NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49449
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Part serial: 9686
- Condition: Faulty
- Location: Mlg Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DTW - FOUND LEFT MAIN GEAR UNSAFE LIGHT ON AFTER GEAR RETRACTION-RECYCLED REMAINED IN UNTIL OUT AT 13000 FEET, NO OTHER ABNORMAL INDICATION SWITCH ON APPROACH CYCLED GEAR NO PROBLEM WITH LIGHTS, ALL NORMAL.  T/A FOUND D1-26 L MAIN GEAR UP AND LATCHED SENSOR FAULTY, REMOVED AND REPLACED SENSOR.  OPS CHECK NORMAL.  (M)
